MAUDE Adverse Event Report: SYNTHES GMBH 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE

SYNTHES GMBH 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE
Model Number 03.130.225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary customer quality investigation: the instrument(s) was not returned, and the investigation will be completed based on the supplied image(s) located in pc's attachments section received through 11feb2021.The image(s) was reviewed, and the complaint condition(s) of broken was confirmed as the image showed one end of the drill guide has broken off.As the instrument(s) was not returned and as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed, and no issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as the circumstances during the time of the event are unknown.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot part number: 03.130.225 lot number: 1l94676 manufacturing site: bettlach release to warehouse date: nov 27, 2018 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on feb 9, 2021 during an unknown procedure, the double drill sleeve was broken.The procedure was completed using a backup device.There was no surgical delay.There was no patient consequence.This report is for one (1) 1.5/1.1mm double drill sleeve for 1.5mm cortex screws/red.This is report 1 of 1 for (b)(4).

Brand Name
1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11438235
Report Number8030965-2021-01714
Device Sequence Number3539480
Product Code FZX
UDI-Device Identifier10886982075406
UDI-Public10886982075406
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.225
Device Catalogue Number03.130.225
Device Lot Number1L94676
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1